# SDR FDEA201810192957

- Difficulty date: October 19, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 68,373 hours, 23,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR REQUIRES MULTIPLE CLOSING ATTEMPTS TO GET CLOSED, LATCHED AND LOCKED INDICATION. R&R L1 TOP AFT LATCH FITTING, REF AMM 52-11-37-04. R&R AFT TOP DOOR LATCH ROLLER AND CHECKED DOOR AND SWITCH ADJUSTMENT, REF 52-11-00-5. OPERATION IS NORMAL WITH NO DEFECTS.
